Publication
Title
An application of comonotonicity and convex ordering to present values with truncate stochastic interest rates
Author
Language
English
Source (journal)
Insurance: mathematics and economics. - Amsterdam
Publication
Amsterdam : 2007
ISSN
0167-6687
Volume/pages
40:3(2007), p. 386-402
ISI
000245769800002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.09.2017
To cite this reference